Flow relaxation method in solving quasilinear parabolic equations

 pdf (332K)  / List of references

This article proposes a numeric method of solution of quasilinear parabolic equations, based on the flux approximation, describes the implementation of the method on a rectangular grid and presents numerical results. Unlike methods used in common practice, this method uses an approximation of flows in non-dilated template. For each iteration of the Newton method it is possible to solve a linear problem using the method of upper relaxation (SOR). Compared with the methods of flux sweeping, the considered method has greater potential for use in modern parallel computing system.

Keywords: parabolic quasilinear equation, red-black ordering, difference scheme, qasilinearization, SOR
Citation in English: Usenko V.A., Lobanov A.I. Flow relaxation method in solving quasilinear parabolic equations // Computer Research and Modeling, 2011, vol. 3, no. 1, pp. 47-53
Citation in English: Usenko V.A., Lobanov A.I. Flow relaxation method in solving quasilinear parabolic equations // Computer Research and Modeling, 2011, vol. 3, no. 1, pp. 47-53
DOI: 10.20537/2076-7633-2011-3-1-47-53
Views (last year): 1. Citations: 1 (RSCI).

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus